| Model Number |
20 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio provided the customer with a quote to repair the device; however, the customer declined to have the device repaired and requested that it be returned to them.The device was returned to the customer without any repairs being performed.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the device's display was white.A white display can be indicative of a device lock up condition.As a result, defibrillation therapy may be unavailable, if needed.